# SDR AWXA200201105

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 65,425 hours, 25,421 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 6 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH ISLE LIGHT AT SEAT ROW 6 L/H WAS FOUND INOPERATIVE. MAINTENANCE DISCOVERED A BROKEN WIRE ON THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 6 L/H, SPLICED WIRE, OPERATIONAL CHECK WAS GOOD.
